Email: emamadu@delsu.edu.ng

Google Scholar

  • Area of Specialization:
  • Department of Mathematics

  • Dr. Mamadu James Ebimene obtained B.Sc Mathematics in 2012 from Delta State University, Abraka. He then proceeded to the University of Ilorin, Nigeria, where he obtained his M.Sc Mathematics in 2015. He equally bagged his PhD Mathematics in 2022 from the Delta State University, Abraka. Dr. Mamadu is currently a Lecturer II in the Department of Mathematics, Delta State University, Abraka. Dr. Mamadu has over fifty research publications in reputable national and international journals. He had also contributed to a chapter of a Mathematics textbook, ' Introductory College Mathematics'. His area of research is Finite element method with certain orthogonals polynomials for the solution of real life mathematical models.
    My Publications
  1. EJ Mamadu, HI Ojarikre, IN Njoseh (2023) An Error Analysis of Implicit Finite Difference Method with Mamadu-Njoseh Basis Functions for Time Fractional Telegraph Equation, Asian Research Journal of Mathematics
    https://scholar.google.com/citations?view_op=view_citation&hl=en&user=3FKqwZIAAAAJ&sortby=pubdate&citation_for_view=3FKqwZIAAAAJ:hC7cP41nSMkC Vol.19 Pages: 20-30

  2. Ebimene James Mamadu* , Henrietta Ify Ojarikre, Ignatius Nkonyeasua Njoseh (2023) Convergence Analysis of Space Discretization of Time Fractional Telegraph Equation, Mathematics and Statistics
    https://www.researchgate.net/profile/Ignatius-Njoseh/publication/369080293_Convergence_Analysis_of_Space_Discretization_of_Time_Fractional_Telegraph_Equation/links/640b345c315dfb4cce6ece56/Convergence-Analysis-of-Space-Discretization-of-Time-Fractional-Telegraph-Equation.pdf Vol.11(2) Pages: 245-251

  3. Henrietta Ify Ojarikre, Ebimene James Mamadu (2022) Time Discretized Variational Iteration Method for the Stochastic Volatility Process with Jumps, Advances in Pure Mathematics
    https://scholar.google.com/citations?view_op=view_citation&hl=en&user=3FKqwZIAAAAJ&sortby=pubdate&citation_for_view=3FKqwZIAAAAJ:IWHjjKOFINEC Vol.12(11) Pages: 693-700

  4. SA Ojobor, SOE Inonoje, EJ Mamadu (2022) A proposed Method for the Solution of One-Dimensional Gas Dynamic Equation with Legendre and Chebyshev polynomials, IOP Publishing
    https://scholar.google.com/citations?view_op=view_citation&hl=en&user=3FKqwZIAAAAJ&sortby=pubdate&citation_for_view=3FKqwZIAAAAJ:Wp0gIr-vW9MC Vol.2199(1) Pages: 012027

  5. Jonathan Tsetimi, Ebimene James Mamadu (2022) Numerical Study of Two Dimensional Steady Incompressible Newtonian Laminar Flow of Blood Through Constricted Artery, European Journal of Pure and Applied Mathematics
    https://scholar.google.com/citations?view_op=view_citation&hl=en&user=3FKqwZIAAAAJ&sortby=pubdate&citation_for_view=3FKqwZIAAAAJ:aqlVkmm33-oC Vol.15(1) Pages: 314-327

  6. Jonathan Tsetimi, Augustine Atonuje, James Mamadu (2021) Survey Data on Problems with Electricity Distribution in Delta State, South-South, Nigeria, Journal of Advances in Mathematics and Computer Science
    https://scholar.google.com/citations?view_op=view_citation&hl=en&user=3FKqwZIAAAAJ&sortby=pubdate&citation_for_view=3FKqwZIAAAAJ:_kc_bZDykSQC Vol.36{1} Pages: 1-15

  7. Iweodobo, D.C, Mamadu, E.J. and Njoseh, I.N (2021) Daubechies Wavelet-based Galerkin Method of Soliving Partial Differential Equations, Caliphat Journal of Science and Technology (CaJost)
    https://cajostssu.com/current-issue/ Vol.1 Pages: 62-68

  8. Tsetimi J., Atonuje A. and Mamadu J. (2021) Survey Data on Problems with Electricity Distribution in Delta State, South-South, Nigeria, Journalof Advances in Mathematics and Computer Scienc
    https://www.journaljamcs.com/index.php/JAMCS/article/view/30326/56897 Vol.36(1) Pages: 2231-0851

  9. Mamadu, E.J. and Tsetimi, J. (2020) Perturbation by Decomposition: A New Approach to Singular Initial Value Problems with Mamadu-Njoseh Polynomials as Basis Functions, Journal of Mathematics and System Science
    http://www.davidpublisher.com/Public/uploads/Contribute/5f8420bc7529a.pdf Vol.10(1) Pages:

  10. Tsetimi J., Atonuje A.O. and Mamadu E.J. (2020) An analysis of a pilot survey of the problems of electricity distribution in Delta State, Nigeria, Trans. of NAMP
    Vol.12(July-Sept. issue) Pages: 109-116

  11. Mamadu, E.J (2020) Numerical approach to the Black-Scholes model using Mamadu-Njoseh polynomials as basis functions, Nigerian Journal of Science and Environment
    Vol.18(2) Pages: 108-113

  12. Mamadu, E.J. and Ojarikre, H.I. (2019) Reconstructed Elzaki Transform Method for Delay Differential Equations with Mamadu-Njoseh Polynomials, Journal of Mathematics and System Science
    www.davidpublisher.com Vol.9:41-45. Pages:

  13. Mamadu, E.J. and J. Tsetimi (2018) NUMERICAL SOLUTION OF SINGULAR INITIAL VALUE PROBLEMS IN ORDINARY DIFFERENTIAL EQUATIONS BY FOUR-STAGE INVERSE RUNGE-KUTTA METHOD, EGE UNIVERSITY JOURNAL OF THE FACULTY OF SCIENCE
    https://scholar.google.com/citations?user=3FKqwZIAAAAJ&hl=en Vol.42 (1), 16-26 Pages:

  14. Micheal, A. O., Abanum, G.C. and Mamadu, E.J. (2018) Numerical solution of the Heston stochastic volatility model., IOSR Journal of Mathematics (IOSR-JM)
    https://scholar.google.com/citations?user=3FKqwZIAAAAJ&hl=en Vol.14(4):05-08. Pages:

  15. Tsetimi, J., Disu, A.B. and Mamadu, E.J. (2018) Brownian Motion Process: An Application to Investment Finance , Transactions of NAMPS
    https://scholar.google.com/citations?user=3FKqwZIAAAAJ&hl=en Vol.7:229-232 Pages:

  16. Ojobor, S.A. and Mamadu, E.J (2017) Variational Iteration Decomposition Method for the numerical Treatment of the Fokker-Planck Equation, Nigerian Annals of Natural Sciences
    https://scholar.google.com/citations?user=3FKqwZIAAAAJ&hl=en Vol.16(1):109-113. Pages:

  17. Mamadu, E.J. and Tsetimi, J. (2017) Elzaki transform decomposition method for solving linear and nonlinear integro-differential equations. , Journal of the Nigerian Association of Mathematical Physics
    https://scholar.google.com/citations?user=3FKqwZIAAAAJ&hl=en Vol.39:55-54. Pages:

  18. Mamadu, E.J. and Tsetimi, J. (2017) Variation iteration method for solving SchroDinger equations using Adomian polynomials. , Journal of the Nigerian Association of Mathematical Physics
    https://scholar.google.com/citations?user=3FKqwZIAAAAJ&hl=en Vol. 40:11-14. Pages:

  19. Njoseh I.N and Mamadu, E.J. (2017) Elzaki Transform Decomposition Method for the Analytic Solution of Gas Dynamic Equations. , FUPRE Journal of Scientific and Industrial Research
    https://scholar.google.com/citations?user=3FKqwZIAAAAJ&hl=en Vol. 1(1):78-85. Pages:

  20. Njoseh I.N and Mamadu, E.J. (2017) Optimal variation iteration method for solving thirteenth-order boundary value problems. Nigerian Annals Of Natural Sciences, Nigerian Annals Of Natural Sciences
    https://scholar.google.com/citations?user=3FKqwZIAAAAJ&hl=en Vol. 16 (1) : 076 – 081 Pages:

  21. Njoseh, I.N. and Mamadu, E.J. (2017) An application of variation iteration method for the analytical solution of the gas dynamic equation . , Nigerian Annals Of Natural Sciences
    https://scholar.google.com/citations?user=3FKqwZIAAAAJ&hl=en Vol. 16 (1) : 013 – 017 Pages:

  22. Mamadu, E.J. and Ojobor, S.A. (2017) Orthogonal collocation method for the analytic solution of Fredholm integral equations. , Transactions of the Nigeria Association of Mathematical Physics
    Vol. 3:11-16. Pages:

  23. EJ Mamadu, IN Njoseh (2017) POWER SERIES VARIATIONAL ITERATION METHOD FOR THE NUMERICAL TREATMENT OF FIFTH ORDER BOUNDARY VALUE PROBLEMS, Journal of Natural Sciences and Mathematics, Government College University, Lahore, Pakistan.
    https://scholar.google.com/citations?user=3FKqwZIAAAAJ&hl=en Vol.57: 10-18 Pages:

  24. IN Njoseh, EJ Mamadu (2017) Power series variation iteration method for solving fourth order boundary value integro-differential equations, Scientia Africana
    https://scholar.google.com/citations?user=3FKqwZIAAAAJ&hl=en Vol.16(1):176-181 Pages:

  25. EJ Mamadu, IN Njoseh (2017) A New Iterative Scheme for the Solution of Tenth Order Boundary Value Problems Using First-Kind Chebychev Polynomials, Nigerian Journal of Basic and Applied Sciences
    https://scholar.google.com/citations?user=3FKqwZIAAAAJ&hl=en Vol. 24 (1), 76-81 Pages:

  26. JM Ebimene, IN Njoseh (2017) Solving Delay Differential Equations By Elzaki Transform Method, Boson Journal of Modern Physics
    https://scholar.google.com/citations?user=3FKqwZIAAAAJ&hl=en Vol.3(1): 214-218. Pages:

  27. IN Njoseh, EJ Mamadu (2017) Improved Elzaki transform method for singular initial value problems in second order ordinary differential equations, Scientia Africana
    https://scholar.google.com/citations?user=3FKqwZIAAAAJ&hl=en Vol.16(1):205-210. Pages:

  28. Njoseh, I.N. and Mamadu, E.J. (2017) Modified Power Series Approximation Method for Generalized Boundary Value Problems, EGE University Journal of the Faculty of Science
    https://scholar.google.com/citations?user=3FKqwZIAAAAJ&hl=en Vol.41 (1), 32-43 Pages:

  29. Njoseh, I.N. and Mamadu, E.J. (2017) Modified variation iteration homotopy perturbation method for the approximate solution solution of Burgers equation, Transactions of the Nigeria Association of Mathematical Physics
    https://scholar.google.com/citations?user=3FKqwZIAAAAJ&hl=en Vol.3, 1-4 Pages:

  30. J Tsetimi, EJ Mamadu (2017) Analytic treatment of the Fokker-Planck equation by the Elzaki transform method, Journal of the Nigerian Association of Mathematical Physics
    https://scholar.google.com/citations?user=3FKqwZIAAAAJ&hl=en Vol.39, 51-54 Pages:

  31. EJ Mamadu, IN Njoseh (2016) Certain Orthogonal polynomials in Orthogonal Collocation Methods of solving Fredholm Integro-differential Equations (FIDEs), Transactions of NAMPS 2, 59-64
    https://scholar.google.com/citations?user=3FKqwZIAAAAJ&hl=en Vol. 2, 59-64 Pages:

  32. Njoseh, I.N. and Mamadu, E.J. (2016) Numerical solutions of a generalized Nth order boundary value problems using power series approximation method, Scientific Research Publishing
    http://dx.doi.org/10.4236/am.2016.711107 Vol.7:1215-1224 Pages:

  33. Mamadu, E.J. and Njoseh, I.N. (2016) Numerical solutions of Volterra equations using Galerkin method with certain orthogonal polynomials, Journal of Applied Mathematics and Physics
    http://dx.doi.org/10.4236/jamp2016.420454. Vol.4:376-382. Pages:

  34. Mamadu, E.J. and Njoseh, I.N. (2016) Tau-collocation approximation approach for solving first and second order ordinary differential equation, Journal of Applied Mathematics and Physics
    http://dx.doi.org/10.4236/jamp2016.42045. Vol.4:383-390 Pages:

  35. EJ Mamadu, IN Njoseh (2016) On the Convergence of Variational Iteration Method for the Numerical Solution of Nonlinear Integrodifferential Equations, Transactions of the Nigeria Association of Mathematical Physics
    https://scholar.google.com/citations?user=3FKqwZIAAAAJ&hl=en Vol.2: 65 70 Pages:

  36. IN Njoseh, JM Ebimene (2016) Numerical solutions of fifth order boundary value problems using Mamadu-Njoseh polynomials, Science World Journal
    Vol.11 (4), 21-24 Pages:

  37. Njoseh, I.N. and Mamadu, E.J. (2016) Transformed Generate Approximation method for generalized boundary value problems using first-kind Chebychev polynomials, Science World Journal
    https://scholar.google.com/citations?user=3FKqwZIAAAAJ&hl=en Vol.11 (4), 30-33 Pages:

  38. IN Njoseh, EJ Mamadu (2016) Modified variational homotopy perturbation method for nonlinear Volterra integro-differential equations, Nigerian Journal of Mathematics and Applications
    http://www. njmaman. com Vol.24:80-87 Pages:

  39. EJ Mamadu, IN Njoseh (2016) Variation Iteration Method for The Approximate Solution of Nonlinear Burgers Equation, Nigerian Journal of Basic and Applied Sciences 24 (1), 70-75
    https://scholar.google.com/citations?user=3FKqwZIAAAAJ&hl=en Vol.24 (1), 70-75 Pages:

  40. Njoseh, I.N. and Mamadu, E.J. (2016) Variation Iteration Decomposition Method for the Numerical Solution of Integro-Differential Equations, Nigerian Journal of Mathematics and Applications.
    https://scholar.google.com/citations?user=3FKqwZIAAAAJ&hl=en Vol. 25:122-130. Pages: